MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Codes Decrease in Suction (1146); Failure to Sense (1559)
Health Effect - Clinical Codes Chemosis (1775); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a liquid optics interface (loi) direction error was displayed after negative pressure connection which occurred before laser fired and was unable to continue the next step.Then, there was a larger white bubble above the mark point visible on the screen, which could be successfully identified after replacing the loi.However, the patient's conjunctiva was relaxed, the negative pressure was removed during the cutting process, the cutting failed to complete, and the astigmatism release incision failed to be completed.No further information available.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Patient information cannot be provided due to personal data privacy legislation/policy.Section e1: email address: unknown/not provided.Section e1: initial reporter telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23392567
Report Number3012236936-2025-000277
Device Sequence Number10034415
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)270209(10)25385328
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number25385328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown